# SDR ORJA9633

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26088911
- Condition: Missing
- Location: Nr 2 Wheel/Tire
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE THROUGH-BOLT MISSING.  CHANGED NR 2 W/T ASSEMBLY.  (M)
